# SDR AALA20180303002

- Difficulty date: March 2, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 76,195 hours, 40,456 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 696233B
- Part serial: 4362
- Condition: Low Pressure
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RIGHT CONSTANT SPEED DRIVE OIL PRESSURE LOW LIGHT AND RIGHT GENERATOR OFF LIGHT CAME ON. DISCONNECTED CONSTANT SPEED DRIVE IAW QUICK REFERENCE HANDBOOK AND DIVERTED.   MAINTENANCE REPLACED THE RIGHT ENGINE CONSTANT SPEED DRIVE AND GENERATOR IAW AMM 24-10-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
